Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Convolutions of slowly oscillating functions


Author: J. P. Tull
Journal: Proc. Amer. Math. Soc. 13 (1962), 225-228
MSC: Primary 44.25
DOI: https://doi.org/10.1090/S0002-9939-1962-0133652-0
MathSciNet review: 0133652
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Karamata, Sur une mode de croissance regulière des fonctions, Mathematica (Cluj) 4 (1930), 38-53.
  • [2] E. E. Kohlbecker, Weak asymptotic properties of partitions, Trans. Amer. Math. Soc. 88 (1958), 346-365. MR 0095808 (20:2309)
  • [3] J. Korevaar, T. van Aardenne-Ehrenfest, and N. G. de Bruijn, A note on slowly oscillating functions, Nieuw Arch. Wiskunde 23 (1949), 77-86. MR 0027812 (10:358b)
  • [4] J. P. Tull, Dirichlet multiplication in lattice-point problems. II. Pacific J. Math. 9, no. 2 (1959), 609-615. MR 0107637 (21:6362)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.25

Retrieve articles in all journals with MSC: 44.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0133652-0
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society